# SDR QXEA9901668

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DENT IN REAR FUSELAGE RIGHT-HAND SIDE BETWEEN FRAME 2 AND 3 AND STRINGERS 20 AND 21.  REPAIRED IAW DHC-8 SRM 53-30-24, PAGE 2, FIGURE 1 SHEET 1.
